Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Missed periods, have pregnancy symptoms, not on birth control. What should be done?

Hi I took birth control pills to stop my period in may it worked and myperiod came June fifth and went off on the seveth and then it was on two days after that until the 14th and now it the 21st of july and its still not on I haven t taken birth control since I was a teenager now I m 24 with two kids I know my body and it now giving me pregnancy symptoms
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for Query,
The first possibility is of delayed periods as you have taken pills to stop period.This has created hormonal imbalance leads to this situation.
For safer side you first take home pregnancy test & if it turns negative the same pills should be taken 2 times a day for continuous 3 days ie 6 tablets. you will get your period after 5-6 days of it.
Answered: Tue, 24 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor